# SDR HALA2020101900192

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7917
- Aircraft time: 7,961 hours, 1,719 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9090120201
- Part serial: A0038638
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-ENGINE 2 FIRE LOOP A FAULT.  REMOVED AND REPLACED FIRE DETECTION UNIT, PER AMM 26-12-34-000-001-A AND AMM 26-12-34-400-001-A.  OPERATIONS TEST OK.
